# SDR CALA2025022602480

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 45,832 hours, 16,539 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Screw
- Part number: BACS12ER06K5
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT DEBRIEFED CREW ALTERNATE LANDING GEAR EXTENSION ACCESS PANEL IN COCKPIT NOT FLUSH. PANEL SWITCH NOT PROPERLY ACTIVATING REF AMM 32-34-00-820-802. SSM 32-35-11-101. FOUND MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH WITHIN LIMITS PER AMM 32-34-00-820-802. REMOVED AND REPLACED BOTH SCREWS AND STUDS ON DOOR ASSEMBLY PER AIPC 52-00-51-03. DOOR ASSEMBLY LATCH OPERATIONAL CHECK GOOD. PERFORMED MAIN LANDING GEAR OPERATIONAL TEST PER AMM TASK 32-32-00-710-801, OPERATIONAL CHECK PASSED. PENDING PROXIMITY  SWITCH ELETRONICS UNIT BITE TEST.  PERFORMED PSEU BUTE TEST. TEST PASSED REF AMM 32-09-10.
